MathSciNet Relay Station
MathSciNet bibliographic data
MR2653737 (2011g:34108) 34D20 (92D25)
Dénes, A.; Hatvani, L.; Stachó, L. L. Eventual stability properties in a non-autonomous model of population dynamics. Nonlinear Anal. 73 (2010), no. 3, 650–659.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement